MAUDE Adverse Event Report: Lake Region Medical Limited Starter guidewire

Lake Region Medical Limited Starter guidewire
Model Number M001491561
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Event description: we received a defective item; the following information is provided: product: m001491561 upn: m001491561 - rosen guide 0.035 j tip 1.5mm lot number: 8315979 model: m001491561 bsc notification date: 08/28/2026 product available for return? yes note: guide wire disintegrated upon insertion into the catheter.· what type of procedure was performed? faraview ablation date: 08/19/2026 · what was the specific anatomical location? left atrium · when did the incident occur (e.G., during the procedure, during preparation/before use, etc.)? during the procedure · what was used to complete the procedure (this device, another device of the same type, a different device (different model))? was another device of the same type used? · were there any complications for the patient resulting from this event? no · did the patient's clinical condition remain stable after the procedure? yes what was the outcome of the procedure (procedure successfully completed, procedure canceled, completed by an alternative method)? procedure successfully completed.Material is available for analysis.Yes · please provide the following information about the physician: first and last name, clinic name, phone number, email, fax, address, zip code.Not available per client.Event date: 2026-8-19.
 
Additional Manufacturer Narrative
Awaiting device return.

Brand Name
Starter guidewire
Common Device Name
Starter guidewire
Manufacturer (Section D)
Lake Region Medical Limited
butlersland
new ross
co. wexford, irl Y34 K 825
EI  Y34 K825
Manufacturer (Section G)
Lake Region Medical Limited
butlersland
new ross
co. wexford, irl Y34 K 825
EI   Y34 K825
Manufacturer Contact
katie slattery
butlersland
new ross
co. wexford, irl Y34 K-825
EI   Y34 K825
MDR Report Key50876653
Report Number9681477-2026-00120
Device Sequence Number10716285
Product Code DQX
UDI-Device Identifier08714729326731
UDI-Public(01)08714729326731(17)270207(10)8315979
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001491561
Device Lot Number8315979
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown